# SDR CALA2013052100322

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 48,944 hours, 16,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A854OU7
- Condition: Corroded
- Location: Bs 927-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT AFT WET AREA, HEAVY CORROSION AT L2 DOOR ZEE ANGLE BETWEEN BS 927 - 990 AT SEVERAL LOCATIONS.  R & R ZEE ANGLE IAW SRM 51-40-02 AND DWG 147A8501.
